# SDR GTIA200600083

- Difficulty date: August 25, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug MD 83
- Aircraft serial: 49504
- Aircraft time: 42,965 hours, 24,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT SERVICE DOOR AND CATWALK INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT ROW 31DEF.
